# SDR 2020FA0000370

- Difficulty date: August 12, 2020
- Submitted: August 12, 2020
- Operation: General aviation
- Aircraft: N999LA
- Make and model: Piper PA-44-180
- Aircraft serial: 447995034
- Aircraft time: 9,565 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: HYC5005
- Part serial: AH8841
- Condition: Failed
- Location: Mlg
- Part time: 9,565 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSTALLED A NEW LANDING GEAR POWER PACK. PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS FOUND. AIRCRAFT FLEW A FEW TRIPS, NO PROBLEMS. THE POWER PACK FAILED ON THE LAST FLIGHT. AFTER TROUBLESHOOTING THE SYSTEM, THE POWERPACK WAS INOP. INSTALLED AN EXCHANGED POWER PACK FROM THE SAME COMPANY. SWUNG THE GEAR SEVERAL TIMES, NO DEFECTS FOUND. FLIGHT CHECK OPERATION, CHECKED OK.
